# SDR AMTA200400619

- Difficulty date: May 31, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 7100 · Powerplant System
- Part: Control Unit
- Part number: 430101
- Condition: Failed
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENGINE AND ENGINE LIMITER INOPERATIVE LIGHT ILLUMINATED.  EICAS MSG L ENG EEC, L ENG LIMITER DISPLAYED.  REMOVED AND REPLACED BOTH DGCU PER AMM 71-00-00-5 TEST NR 3.  ALL CONDITIONS NORMAL.  OK FOR SERVICE.  (M)
